MathSciNet Relay Station
MathSciNet bibliographic data
MR1452258 05E15 (20F55 20G05)
Brenti, Francesco Combinatorial expansions of Kazhdan-Lusztig polynomials. J. London Math. Soc. (2) 55 (1997), no. 3, 448–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement